# SDR CVGA20150712001

- Difficulty date: July 6, 2015
- Submitted: July 12, 2015
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800120
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B425801
- Part serial: CG0248
- Condition: Leaking
- Location: Left
- Part time: 3,818 hours, 2,635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF A CREW TRAINING FLIGHT, THE CREW REPORTED SMOKE IN CABIN.  DIVERTED BACK TO DEPARTURE AIRPORT, LANDING SAFELY BUT DID NOT DECLARE EMER.  THIS IS THE SECOND TIME THIS ACFT REPORTED SMOKE IN CABIN IN RECENT FLIGHTS.  MX WAS DISPATCHED TO ACFT & COMMENCED TO TROUBLESHOOT.  TROUBLESHOOTING REVEALED THAT THE NR 2 ENG IS LOSING OIL INTO THE BLEED AIR SYS.  THIS REQUIRES THE ENG TO BE REMOVED & SENT IN FOR REPAIR.  TO DATE THE ENG IS BEING REMOVED SO NO FURTHER UPDATES AVAILABLE.
